ICD-9 Diagnosis Code 969.3

Poison-antipsychotic NEC

Diagnosis Code 969.3

ICD-9: 969.3
Short Description: Poison-antipsychotic NEC
Long Description: Poisoning by other antipsychotics, neuroleptics, and major tranquilizers
This is the 2014 version of the ICD-9-CM diagnosis code 969.3

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 969 Poisoning by psychotropic agents

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental chlorprothixene overdose
  • Accidental chlorprothixene poisoning
  • Accidental clozapine overdose
  • Accidental clozapine poisoning
  • Accidental flupenthixol decanoate poisoning
  • Accidental flupenthixol overdose
  • Accidental flupenthixol poisoning
  • Accidental fluspirilene overdose
  • Accidental fluspirilene poisoning
  • Accidental loxapine overdose
  • Accidental loxapine poisoning
  • Accidental overdose of non-barbiturate hypnotic
  • Accidental pimozide overdose
  • Accidental pimozide poisoning
  • Accidental remoxipride overdose
  • Accidental remoxipride poisoning
  • Accidental risperidone overdose
  • Accidental risperidone poisoning
  • Accidental sulpiride overdose
  • Accidental zuclopenthixol decanoate overdose
  • Accidental zuclopenthixol decanoate poisoning
  • Accidental zuclopenthixol poisoning
  • Chlorprothixene overdose
  • Chlorprothixene overdose of undetermined intent
  • Chlorprothixene poisoning
  • Chlorprothixene poisoning of undetermined intent
  • Clozapine overdose
  • Clozapine overdose of undetermined intent
  • Clozapine poisoning
  • Clozapine poisoning of undetermined intent
  • Diphenylbutylpiperidine overdose
  • Diphenylbutylpiperidine poisoning
  • Flupenthixol decanoate overdose
  • Flupenthixol decanoate overdose of undetermined intent
  • Flupenthixol decanoate poisoning
  • Flupenthixol decanoate poisoning of undetermined intent
  • Flupenthixol overdose
  • Flupenthixol overdose of undetermined intent
  • Flupenthixol poisoning
  • Flupenthixol poisoning of undetermined intent
  • Fluspirilene overdose
  • Fluspirilene overdose of undetermined intent
  • Fluspirilene poisoning
  • Fluspirilene poisoning of undetermined intent
  • Intentional chlorprothixene overdose
  • Intentional chlorprothixene poisoning
  • Intentional clozapine overdose
  • Intentional clozapine poisoning
  • Intentional flupenthixol decanoate overdose
  • Intentional flupenthixol decanoate poisoning
  • Intentional flupenthixol overdose
  • Intentional flupenthixol poisoning
  • Intentional fluspirilene overdose
  • Intentional fluspirilene poisoning
  • Intentional loxapine overdose
  • Intentional loxapine poisoning
  • Intentional pimozide overdose
  • Intentional pimozide poisoning
  • Intentional remoxipride overdose
  • Intentional remoxipride poisoning
  • Intentional risperidone overdose
  • Intentional risperidone poisoning
  • Intentional sulpiride overdose
  • Intentional sulpiride poisoning
  • Intentional zuclopenthixol decanoate overdose
  • Intentional zuclopenthixol decanoate poisoning
  • Intentional zuclopenthixol poisoning
  • Loxapine overdose
  • Loxapine overdose of undetermined intent
  • Loxapine poisoning
  • Loxapine poisoning of undetermined intent
  • Neuroleptic overdose
  • Neuroleptic poisoning
  • Pimozide overdose
  • Pimozide overdose of undetermined intent
  • Pimozide poisoning
  • Pimozide poisoning of undetermined intent
  • Remoxipride overdose
  • Remoxipride overdose of undetermined intent
  • Remoxipride poisoning
  • Remoxipride poisoning of undetermined intent
  • Risperidone overdose
  • Risperidone overdose of undetermined intent
  • Risperidone poisoning
  • Risperidone poisoning of undetermined intent
  • Sulpiride poisoning
  • Thioxanthene overdose
  • Thioxanthene poisoning
  • Trazodone overdose of undetermined intent
  • Zuclopenthixol decanoate overdose
  • Zuclopenthixol decanoate poisoning

Previous Code
Previous Code 969.2
Next Code
969.4 Next Code